Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF

Book Information

Authors: Michael Atiyah and Nigel Hitchin
Title: The geometry and dynamics of magnetic monopoles
Additional book information Princeton University Press, Princeton, New Jersey, 1988, 133 pp., $25.00. ISBN 0-691-08480-7.

Review Information

Reviewer: R. S. Ward
Journal: Bull. Amer. Math. Soc. 20 (1989), 230-231
PII: S 0273-0979(1989)15774-1

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia